# SDR SWAA2012111509475

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 31,000 hours, 20,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3014041
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS LENS COVER MISSING AT SEAT 2D.  INSTALLED LENS RSF MM.
